MAUDE Adverse Event Report: Smith & Nephew, Inc. JOURNEY DCF AP FEM CUT BLK 7; Prosthesis, Knee, Femorotibial, Semi-Constrained, Cemented, Metal/Polymer

Smith & Nephew, Inc. JOURNEY DCF AP FEM CUT BLK 7; Prosthesis, Knee, Femorotibial, Semi-Constrained, Cemented, Metal/Polymer
Catalog Number 74012417
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction

Brand Name
JOURNEY DCF AP FEM CUT BLK 7
Common Device Name
Prosthesis, Knee, Femorotibial, Semi-Constrained, Cemented, Metal/Polymer
Manufacturer (Section D)
Smith & Nephew, Inc.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
Smith & Nephew, Inc.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
+1(512)391-3905
MDR Report Key50304618
Report Number1020279-2026-01160
Device Sequence Number13293235
Product Code HRY
UDI-Device Identifier03596010556691
UDI-Public03596010556691
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number74012417
Device Lot Number18BM07628
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/18/2026
Date Device Manufactured02/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown